# SDR RRXA97277

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5652288505
- Condition: Disbonded
- Location: Nr 2 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LEFT WING NR 2 FLAP VANE HAD A WORN AND DISBONDED AREA ON INBD END.  *S/D*  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR DOUBLER AND RE-BONDED AREA IAW DC-8 SRM 57-2-0 FIGURE 4 AND FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-03681.  ALSO, TREATED AREA IAW SRM 51-1-8.
